Re: [MOL] Subject HOSTESS WITH THE MOSTEST BEAV! [01305] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Subject HOSTESS WITH THE MOSTEST BEAV!



That sounds like some wicked stuff (zorcor).  I wish you could find something
else to help you other then that.  I'm sure you wish that too!  I believe I fit
the description of a whiner. My husband will testify to that. I should make a
good whine hostess.  I'll have to keep an eye open for those in need of the pity
pot.  Seems like everyone is doing ok as long as we keep venting the
frustrations and fears of this battle. I believe Bridgette had it last.....Are
you done Miss Bridgette?
Tomorrow we go to Tucson for catscans for my husband.  Next Tuesday will be our
big day to find out whether cancer has spread or not. Pins and needles.  I'll be
requesting some heavy duty prayer as that day comes closer......Love and
Prayers,      Beav

Lillian wrote:

> Gimme a break kiddo, you had me laughing before my eyes were truly open,
> before the first cup of coffee.If you are a good Whine Hostess, then your
> next duty will be Controller of the Pity Pot and it will be up to you to
> send it to those in need.  And up to you to pry it off if they sit too
> long......
>
> The week I am off of the Zorcor the pain in the legs subside.  It causes
> severe muscle spasm.  You know the kind when you go to stand up you fall
> flat on your face because you are standing on top of your toes. they are
> curled under and frozen in place.  Or the kind that the leg muscle is so
> tight you have to punch it? The drug has a long list of side effects, very
> long.....
>
> We invite you to take a look at our Album.
> www.angelfire.com/sc/molangels/index.html
>
>   ( Very informational, good tips, Molers pictures, art work and much
> more....
>
> ----- Original Message -----
> From: <beav76@uswest.net>
> To: <mol-cancer@lists.meds.com>
> Sent: Monday, November 27, 2000 7:58 PM
> Subject: Re: [MOL] Subject of Pain/Chris
>
> > Zorcor is the med that causes more pain eventually?  Is that a loooong
> weeek or
> > a good one because no zorcor?  Ain't that a daisy.  Your in pain if you
> take it
> > to long and in pain while you wait to get back on the drug that causes
> pain....I
> > hoope  I  have the story wrong. I've suffered in pain at times from
> various
> > horse wrecks but nothing like what you and Bridgette and Carol O. and my
> husband
> > and anybody else that is suffering from chronic pain goes through.  I
> guess I
> > get to be the hostess at the whine party since I don't have any
> pain.....Love
> > u.....Beav
> >
> > Lillian wrote:
> >
> > > I am a long term steroid user (because of the Addisons Disease) and I
> have
> > > much pain in the back, legs, hips and yes even the butt; but I had back
> > > pains long before steroids.  My pain has gotten worse due to some other
> > > medications I have to take.  When it gets so bad, the Doctor takes me
> off of
> > > the med for 1 week and right back on.  The drug is Zorcor.  Luv u two!
> > > lillian
> > >
> > > We invite you to take a look at our Album.
> > > www.angelfire.com/sc/molangels/index.html
> > >
> > >   ( Very informational, good tips, Molers pictures, art work and much
> > > more....
> > >
> > > ----- Original Message -----
> > > From: <CCR417@aol.com>
> > > To: <mol-cancer@lists.meds.com>
> > > Sent: Monday, November 27, 2000 2:44 PM
> > > Subject: Re: [MOL] Subject of Pain
> > >
> > > > In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time,
> > > > COrla45218@aol.com writes:
> > > > >
> > > > >    My question is "can chemo itself cause bone pain"?.  I am in
> severe
> > > > lower
> > > > >  back pain and also pain in the collar bone.  If my bone scan is so
> much
> > > > >  better I cannot understand why the pain is getting so much worse.
> > > >
> > > > Oh, Carol, is that EVER a re-run! :)   My father has had backaches
> since
> > > he
> > > > started chemo (carboplatin and gemzar - and initially taxotere w/
> > > > carboplatin) the first time.  The nurse said it's not from the chemo
> > > itself,
> > > > but from the pre- and post-chemo shots.  I think it's the steroids.
> His
> > > bone
> > > > scans are clean too and have been all along.  -chris
> > >
> > ------------------------------------------------------------------------
> > > > This is an automatically-generated notice.  If you'd like to be
> removed
> > > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > > majordomo@lists.meds.com
> > > > with the subject line blank and the body of the message containing the
> > > line:
> > > > unsubscribe mol-cancer your-email-address
> > > > where the phrase your-email-address is replaced with your actual email
> > > > address.
> > >
> > ------------------------------------------------------------------------
> > > >
> > >
> > > ------------------------------------------------------------------------
> > > This is an automatically-generated notice.  If you'd like to be removed
> > > from the mailing list, please visit the Medicine-On-Line Discussion
> Forum
> > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > majordomo@lists.meds.com
> > > with the subject line blank and the body of the message containing the
> line:
> > > unsubscribe mol-cancer your-email-address
> > > where the phrase your-email-address is replaced with your actual email
> > > address.
> > > ------------------------------------------------------------------------
> >
> >
> >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
> line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
> >
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------



------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------